Aa
A
A
A
Close
General Health Community
9.05k Members
Avatar universal

Pain in injection sites

I received an injection of Tramadol in my left shoulder on March 11, 2020 and an injection for a block in my right shoulder, for surgery, in May 2020. I’m still experiencing pain in both these injection sites. It’s significant pain and feels like a knot remains on both sites as well.

Just wondering if there’s some “disorder” that may cause this. I know it’s not normal based on previous injections without residual pain.

Thanks!
1 Responses
363281 tn?1590104173
COMMUNITY LEADER
Hello~I would certainly ask your doctor about this. When the injection was given, possibly a nerve was hit, but I would think that by now, it would be better.
1 Comments
Just more concerned that there are two injection sites, both still painful. I’ll speak with my physician.
Have an Answer?
Top General Health Answerers
363281 tn?1590104173
Nelson, New Zealand
1756321 tn?1547095325
Queensland, Australia
19694731 tn?1482849837
AL
80052 tn?1550343332
way off the beaten track!, BC
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
In this unique and fascinating report from Missouri Medicine, world-renowned expert Dr. Raymond Moody examines what really happens when we almost die.
Think a loved one may be experiencing hearing loss? Here are five warning signs to watch for.
When it comes to your health, timing is everything
We’ve got a crash course on metabolism basics.
Learn what you can do to avoid ski injury and other common winter sports injury.
Here are the pros and cons of the top fad diets and weight loss plans of the year.